MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO MINI; GENERATOR, OXYGEN, PORTABLE
Model Number 1113604
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a work order reporting an issue with a simplygo mini device.During the evaluation process a simplygo mini device was identified with a defective pca in accordance with document (b)(4) appendix a part number: 1124287b431 the device experienced a thermal event resulting in burn marks.There was no report of serious or permanent harm or injury and no medical intervention was required for the patient.The device has not yet been returned to the manufacturer for evaluation if additional information is received a followup report will be filed.
 
Event or Problem Description
A simplygo mini device was returned to a third-party service center with an initial allegation of won¿t turn on.There was no report of serious or permanent harm or injury, and no medical intervention was required by the patient.During the evaluation of the device at the third-party service center, the device was inspected, and the technician noticed that the pca is burnt.Additionally, this device has been serviced, inspected, tested, and met acceptance criteria in accordance with all the applicable customer requirements.The device will be returned to the manufacturer product investigation laboratory for further investigation.
 
Additional Manufacturer Narrative
In the previous report, the ¿become aware date¿ and ¿due date¿ were incorrect and have now been corrected.Additionally, the h6 evaluation method code grid was identified as inaccurate and has been properly updated, and the b5 verbiage has been accurately revised in this follow-up report.

Brand Name
SIMPLYGO MINI
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key23591745
Report Number2518422-2025-111918
Device Sequence Number10000505
Product Code CAW
UDI-Device Identifier00606959032422
UDI-Public(01)00606959032422
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1113604
Device Catalogue Number1113604
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer11/19/2025
Initial Report FDA Received Date11/19/2025
Supplement Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown